Some asymptotic formulas for multiplicative functions

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)536-544
Number of pages9
JournalBulletin of the American Mathematical Society
Volume53
Issue number6
DOIs
Publication statusPublished - 1947

Fingerprint

Multiplicative Functions
Asymptotic Formula

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Some asymptotic formulas for multiplicative functions. / Erdős, P.

In: Bulletin of the American Mathematical Society, Vol. 53, No. 6, 1947, p. 536-544.

Research output: Contribution to journalArticle

@article{d5047f191d99455eb6f3051962da2801,
title = "Some asymptotic formulas for multiplicative functions",
author = "P. Erdős",
year = "1947",
doi = "10.1090/S0002-9904-1947-08828-5",
language = "English",
volume = "53",
pages = "536--544",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - Some asymptotic formulas for multiplicative functions

AU - Erdős, P.

PY - 1947

Y1 - 1947

UR - http://www.scopus.com/inward/record.url?scp=84966230545&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966230545&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1947-08828-5

DO - 10.1090/S0002-9904-1947-08828-5

M3 - Article

AN - SCOPUS:84966230545

VL - 53

SP - 536

EP - 544

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 6

ER -